MathSciNet Relay Station
MathSciNet bibliographic data
MR1012681 46G20 (41A65)
Chiacchio, A. O.; Matos, M. C.; Roversi, M. S. M. On best approximation by rational and holomorphic mappings between Banach spaces. J. Approx. Theory 58 (1989), no. 3, 334–351.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement